# SDR X9KA202305021099

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N909MV
- Make and model: Lear 45LEAR
- Aircraft serial: 452067
- Aircraft time: 3,504 hours, 2,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 4112
- Condition: Cracked
- Location: Flight Compartme
- Part time: 543 hours, 441 cycles
- Component: Windshield, Ppg
- Component part number: 6656100000010
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 470 THE RIGHT HAND WINDSHIELD CRACKED IN SEVERAL PLACES. THE CREW DIVERTED FROM INTENDED AIRPORT KAPA AND MADE A NORMAL LANDING AT KICT. AFTER PASSENGERS WERE OFF LOADED AT SIGNATURE THE CREW TAXIED AIRCRAFT TO BAS REPAIR STATION FOR REPAIRS. ESTIMATED RETURN TO SERVICE DATE IS 5/5/2023
